MathSciNet Relay Station
MathSciNet bibliographic data
MR288079 10.16
Cohn, Harvey Representation of Markoff's binary quadratic forms by geodesics on a perforated torus. Acta Arith. 18 1971 125–136.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement